| Catalog Number |
305128 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Material#: 305128; batch#: 3083963.Verbatim: 3 of the needles have not been working properly and the plastic is breaking when injecting patients.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Additional Manufacturer Narrative
Pr 11155122 follow up.A device history record review was completed by our quality engineer team for provided material number 305128 and lot number 3083963.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received.